Brand: Headache Relief PM, Legatrin PM, Midol PM, Percogesic original Strength, Tylenol PM


Use this medicine precisely as directed. An overdose of paracetamol can damage your liver or cause death. Acquisition too lot diphenhydramine can lead to significant heart problems, seizures, coma, or death.

You are watching: Can you take midol and benadryl together


Do not use this medicine to do a kid sleepy. This medication is not for use in anyone younger than 12 years old.

Ask a doctor or pharmacist prior to using any type of other medication that might contain paracetamol or diphenhydramine. Taking too lot of one of two people medicine can lead to a deadly overdose.


Stop acquisition this medicine and call your doctor right away if you have skin redness or a rash that spreads and also causes blistering and also peeling.


What is acetaminophen and also diphenhydramine?

Acetaminophen is a pains reliever and also a heat reducer. Diphenhydramine is one antihistamine.

Acetaminophen and also diphenhydramine is a combination medicine supplied to treat sometimes insomnia associated with minor aches and pains. This medicine is no for usage in treating sleeplessness without pain, or sleep troubles that happen often.

Acetaminophen and also diphenhydramine is likewise used come treat minor aches and pains such together headache, back pain, share or muscle pain, this pain, or term cramps.

Acetaminophen and diphenhydramine is likewise used to treat runny nose, sneezing, itchy nose and also throat, and pain or fever led to by allergies, the usual cold, or the flu.

Acetaminophen and diphenhydramine may also be provided for functions not listed in this medication guide.


What need to I discuss with my health care provider prior to taking acetaminophen and diphenhydramine?

Ask a doctor before taking medication that includes acetaminophen if friend have ever had liver disease, or if girlfriend drink an ext than 3 alcohol addict beverages every day.

Ask a medical professional or pharmacist if this medicine is for sure to use if friend have ever had:

liver disease; one enlarged prostate or urination problems; asthma, chronic obstructive pulmonary condition (COPD), emphysema, or various other breathing disorder; glaucoma; or a problem for i beg your pardon you take warfarin (Coumadin, Jantoven).

Ask a doctor prior to using this medicine if you are pregnant or breastfeeding. Diphenhydramine may slow breast milk production.


How need to I take it acetaminophen and also diphenhydramine?

Use precisely as command on the label, or together prescribed by your doctor. Acetaminophen and also diphenhydramine is just for short-lived use until your symptoms clean up.


Do no take much more of this medication than is recommended. An overdose of paracetamol can damage your liver or reason death. Acquisition too lot diphenhydramine have the right to lead to severe heart problems, seizures, coma, or death.


Acetaminophen and also diphenhydramine is no for use in anyone younger 보다 12 years old. Do not usage the medication to make a kid sleepy. fatality can take place from the misuse that antihistamines in an extremely young children.


Do not use this medication for longer than 2 weeks to treat sleep problems, or longer than 7 days come treat cold or allergy symptoms.


Call your doctor if you still have a fever after 3 days, or friend still have pain ~ 10 job (or 5 days if you are 12-17 years old). Also call your medical professional if her symptoms obtain worse, or if you have any redness or swelling.


If you need surgery or medical tests, tell the medical professional ahead the time if you have taken this medicine within the past few days.


What wake up if I miss out on a dose?

Since acetaminophen and diphenhydramine is supplied when needed, you might not be on a dosing schedule. Skip any missed dose if it"s almost time for your following dose. Do not use two doses in ~ one time.


Seek emergency clinical attention or contact the Poison aid line in ~ 1-800-222-1222. An overdose have the right to be deadly or reason liver damage.


Overdose symptoms may include loss that appetite, vomiting, weakness, confusion, ringing in her ears, top stomach pain, dark urine, no urination, really dry eyes and mouth, yellowing of your skin or eyes, dilated pupils, fast heartbeats, tremor, agitation, hallucinations, or seizure.


Avoid steering or hazardous task until friend know exactly how this medicine will influence you. Her reactions can be impaired.


Ask a physician or pharmacist prior to using any other medicine that might contain acetaminophen or diphenhydramine. This has medicines for pain, fever, swelling, cold/flu symptoms, or anti-itch medication used on the skin. Using too lot acetaminophen or diphenhydramine have the right to lead come a deadly overdose.


Get emergency medical aid if you have actually signs of an allergic reaction: hives; complicated breathing; ede of her face, lips, tongue, or throat.


In rare cases, paracetamol may reason a significant skin reaction that deserve to be fatal. This might occur even if you have actually taken acetaminophen in the past and had no reaction. Stop acquisition this medicine and also call your physician right away if you have actually skin redness or a rash the spreads and causes blistering and peeling. If you have actually this kind of reaction, you have to never again take any medicine that consists of acetaminophen.


significant drowsiness; ache or daunting urination; or liver problems --loss the appetite, stomach pains (upper appropriate side), tiredness, itching, dark urine, clay-colored stools, jaundice (yellowing the the skin or eyes).

Common side effects may include:

drowsiness; constipation; decreased urination; dried eyes, blurred vision; or dry mouth, nose, or throat.

This is no a finish list of next effects and also others might occur. Speak to your medical professional for medical advice about side effects. You may report side impacts to FDA at 1-800-FDA-1088.


What other drugs will impact acetaminophen and also diphenhydramine?

Ask a doctor or pharmacist before using acetaminophen and diphenhydramine with any kind of other medicines, specifically drugs the can cause drowsiness (such together opioid medication, sleep medicine, a muscle relaxer, or medication for stress and anxiety or seizures). Tell your doctor around all your existing medicines and any medicine you start or protect against using. This includes prescription and over-the-counter medicines, vitamins, and also herbal products. Not all feasible interactions are noted here.


Where can I get an ext information?

Your pharmacist can provide much more information about acetaminophen and also diphenhydramine.


Remember, keep this and also all other drugs out that the with of children, never ever share your medications with others, and use this medication only for the clues prescribed.

See more: What Is The Electron Configuration Of Calcium, Which Has 20 Electrons?


Every effort has to be made come ensure the the information listed by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, however no guarantee is made to the effect. Drug information contained herein might be time sensitive. Multum information has actually been compiled for use by health care practitioners and also consumers in the united States and also therefore Multum does not warrant the uses exterior of the United claims are appropriate, uneven specifically shown otherwise. Multum"s drug details does no endorse drugs, diagnose patients or recommend therapy. Multum"s drug info is one informational resource designed to aid licensed medical care practitioners in caring for their patients and/or to offer consumers viewing this company as a complement to, and not a instead of for, the expertise, skill, knowledge and also judgment of medical care practitioners. The absence of a warning for a provided drug or drug combination in no method should be interpreted to show that the medicine or drug combination is safe, reliable or appropriate for any type of given patient. Multum does no assume any responsibility for any type of aspect of healthcare administered with the aid of details Multum provides. The information included herein is not intended come cover all feasible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have actually questions about the medicine you space taking, examine with her doctor, nurse or pharmacist.


Your use of the content listed in this service indicates that you have read, understood and agree come the End-User license Agreement, which have the right to be accessed through End-User patent Agreement, which have the right to be accessed by clicking this link.
*
*

This info does not replace the advice the a doctor. Healthwise, Incorporated, disclaims any kind of warranty or liability because that your use of this information. Your usage of this information means that you agree to the regards to Use. Learn just how we construct our content.


Healthwise, Healthwise because that every health decision, and the Healthwise logo design are trademarks that Healthwise, Incorporated.


NOTICE: This wellness information to be not created by the university of Michigan health and wellness System (UMHS) and may no necessarily reflect certain UMHS practices. For clinical advice relating to your personal condition, you re welcome consult her doctor. Complete disclaimer